| Model Number |
10848281 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Siemens became aware on an unintended system movement while operating the artis q ceiling system.The operator reported the table cradle move from horizontal position to patient left end stop and then back to patient right end stop without given commands.Additional information was provided that the failure occurred during a patient procedure which caused a delay.We have no indications of any adverse effects on the health status of the involved patient.
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.A supplement report will be filed if additional information becomes available.
Additional Manufacturer Narrative
The investigation of the unintended system movement was completed.As part of troubleshooting activities siemens local service engineer replaced the orcm (or table control module) and the reported issue has not returned.Analysis of the log files revealed that no activation signal was logged from the tcm (table control module).However, the logs show that the table movement was initiated with the button on the orcm.The exchanged orcm was analyzed, and no errors could be found; the orcm works as specified.As root cause unintended activation of the lateral tilt button on the orcm was determined.In case of unintended movement, all system movements can be stopped by pressing an emergency button.The system works as specified.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.
Additional Manufacturer Narrative
7/19/2024: supplemental mdr 2 was submitted to the fda for correction of the primary udi number in section d4.